question-icon

70 year old female, currently being treated for MS with

default
Posted on Wed, 30 Jan 2019
Question: 70 year old female, currently being treated for MS with copaxone, horizant, gabepentin, colazapam. Nighttime sleep interrupted last night by stomach pains, followed four hours later by nausea, feeling need to vomit but unproductive. followed later by frequent bowel movements ( 6 instances in 3 hours) stools not watery or loose. Is pepto bismal an appropriate treatment?
doctor
Answered by Dr. Erion Spaho (54 minutes later)
Brief Answer:
Peptobismol is appropriate for temporary treatment.

Detailed Answer:
Hello and welcome to "Ask a Doctor " service.

I have read your query and here is my advice.

Yes, peptobismol is an appropriate treatment for temporary relief from stomach problems accompanied by nausea and even diarrhea.

However, if the symptoms persist or get worse it is advisable to see a Doctor and to get proper treatment.

It is probably a stomach flu that has caused those symptoms and there seem no relation with MS.

Hope you found the answer helpful.

Let me know if I can assist you further.



Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Erion Spaho

Neurologist, Surgical

Practicing since :2004

Answered : 4419 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

187 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
70 year old female, currently being treated for MS with

Brief Answer: Peptobismol is appropriate for temporary treatment. Detailed Answer: Hello and welcome to "Ask a Doctor " service. I have read your query and here is my advice. Yes, peptobismol is an appropriate treatment for temporary relief from stomach problems accompanied by nausea and even diarrhea. However, if the symptoms persist or get worse it is advisable to see a Doctor and to get proper treatment. It is probably a stomach flu that has caused those symptoms and there seem no relation with MS. Hope you found the answer helpful. Let me know if I can assist you further.